# SDR P5CA0300984

- Difficulty date: November 9, 2003
- Submitted: November 12, 2003
- Operation: Air carrier
- Aircraft: N354MC
- Make and model: Boeing 747341
- Aircraft serial: 23394
- Aircraft time: 55,419 hours, 10,713 cycles
- Engine: Ge CF650E2
- Engine time: 93,274 hours, 16,533 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Strip
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG FAN STATOR ASSY ABRADALE STRIP DAMAGE AT 4 TO 5 O'CLOCK POS.  ENG CHANGE REPLACEMENT REQ'D PER ATLAS AIR FORM 01-AA-45.  ACCOMPLISH PYLON INSP PER CF6-50E2 R/R WORK CARD OK TO INSTALL.  REPAIRED ABRADALE STRIP PER MM 72-31-04.
